Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16944
Title: Algunas clases generales de funciones infinitamente diferenciables
Author: Cerdà Martín, Joan Lluís
Cufí, Julià, 1945-
Keywords: Matemàtica
Funcions de variables complexes
Mathematics
Functions of complex variables
Issue Date: 1977
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3465/4144
It is part of: Collectanea Mathematica, 1977, vol. 28, núm. 1, p. 21-38
URI: http://hdl.handle.net/2445/16944
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
2813.pdf819.99 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.